# SDR 20010312CW010

- Difficulty date: January 25, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N7542Q
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0042
- Engine: Cont TSIO520C
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: 509230015
- Condition: Cracked
- Location: Strobe
- Part time: 10,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS IN THE HANGAR FOR 50 HOUR INSPECTION. STROBE LIGHTS WERE TURNED ON AND AN EXPLOSION DAMAGED THE LEFT WING TIP TANK.  FWD FAIRING WAS BLOWN APART BY AN EXPLOSION.  FOUND THE FWD TANK ACCESS PANEL SPOT WELDS FOR THE NAV/STROBE LIGHT BRACKETS WERE CRACKED, ALLOWING GAS FUMES TO COLLECT IN THE NOSE CONE AND CAUSE THE EXPLOSION.
